Skip to main content

International Journal of Geographical Information Science was previously published as Geographical Information Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 11, Number 3, 1 April 1997

Formalization of families of categorical coverages
pp. 215-231(17)
Authors: Frank, Andrew U.; Volta, Gary S.; Mcgranaghan, Matt

Favourites:
ADD

Algebraic models for the aggregation of area features based upon morphological operators
pp. 233-246(14)
Authors: Li, Zhilin; Lodwick, Graham; Muller, Jean-Claude

Favourites:
ADD

Adaptive Recursive Tessellations (ART) for Geographical Information Systems
pp. 247-263(17)
Authors: Tsui, Paul H. Y.; Brimicombe, Allan J.

Favourites:
ADD

Adapting regression equations to minimize the mean squared error of predictions made using covariate data from a GIS
pp. 265-280(16)
Authors: Elston, D. A.; Jayasinghe, G.; Buckland, S. T.; Macmillan, D. C.; Aspinall, R. J.

Favourites:
ADD

A simple positional accuracy measure for linear features
pp. 299-306(8)
Authors: Goodchild, Michael F.; Hunter, Gary J.

Favourites:
ADD

  • Access Key
  • Free ContentFree content
  • Partial Free ContentPartial Free content
  • New ContentNew content
  • Open Access ContentOpen access content
  • Partial Open Access ContentPartial Open access content
  • Subscribed ContentSubscribed content
  • Partial Subscribed ContentPartial Subscribed content
  • Free Trial ContentFree trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more